The F-local subgroups of the groups with a generalized finite element of order 2 or 4

Тип публикации: статья из журнала

Год издания: 2007

Идентификатор DOI: 10.1007/s11202-007-0095-0

Ключевые слова: group; f-local subgroup; almost finite element; generalized finite element; generalized finite group, Almost finite element, F-local subgroup, Generalized finite element, Generalized finite group, Group

Аннотация: We prove the existence of infinite subgroups with nontrivial locally finite radicals and of infinite locally finite subgroups in the groups with almost finite almost solvable elements of order 2 and 4 and in the groups with almost finite elements.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 48, Is. 5

Номера страниц: 923-928

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: CONSULTANTS BUREAU/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.